NSJOM Vol 33. No. 1
S. Lozić
V. Mudrinski
J. Žunić
Some results in discrete mathematics and digital geometry by professor Dragan Acketa 1-14
S. Pilipović
M. Stojanović
G-quasiasymptotics at infinity to semilinear hyperbolic system 15-23
S. Pirzada Simple score sequences in oriented graphs 25-29
H. F. Yashima Equation stochastique de dynamique de populations du type proie-predateur avec diffusion dans un territoire 31-52
Z. Suvajdžin
 M. Hajduković
Z. Živanov
Character oriented program editing - habit or necessity? 53-65
M. Hajduković
 Z. Suvajdžin
 Z. Živanov
A problem of program execution time measurement 67-73
B. de Malafosse Some properties of the sum of linear operators in the non-diferential case 75-91
Z. Walczak On modified Szasz-Mirakyan operators 93-107
Lj. Petković
M. Petković
D. Živković
Hansen-Ptrick's family is of Laguerre's type 109-115
P. de Lucia
E. Pap
Matrix method approach to Cafiero theorem 117-127
M. Janić Some properties of H-projecting 129-132
Z. Uzelac
K. Surla
A uniformly accurate collocation method for a singularly perturbed problem 133-143
D. Herceg
M. Miloradović
On numerical solution of semilinear singular perturbation problems by using the Hermite scheme on a new Bakhalov-type mesh 145-161


NSJOM Vol 33. No. 2
V. Mure an Volterra integral equations with iterations of linear modification 1-10
M. Crâşmăreanu Nonlinear connections and semisprays on tangent manifolds 11-22
K. Ilarsan
 E. Nešović,
M. Petrović-Torgašev
Some characterizations of rectifying curves in the Minkowski 3-space  23-32
H.-G. Roos
H. Zarin
Some properties of the discontinuous Galerkin method for one-dimensional singularly perturbed problems 33-42
U.C. De
A. A. Shaikh
S. Biswas
On F-recurrent Sasakain manifolds 43-48
F. Luca Positive integers n|aa(n) -1 49-66
Aleksandar Takači General aggregation operators acting on fuzzy numbers induced by ordinary aggregation operators 67-76
S. Kalabušić
F. Vajzović
Exponential formula for one-time integred semigroups 77-88
K. Surla
Z. Uzelac
On stability of spline difference scheme for reaction-diffusion time dependent 89-94
J. Vidaković
M. Racković
Modelling the concepts of bibliographic cataloguing cards using XML schema language 95-102
Đ. Takači
A. Takači
On an integral equation 103-110
M. Zeremski
D. Surla
Validation of XML bibliographic records in Java environment 111-118
N. Adžić
Z. Ovcin
SPP with discontinous function and spectral approximation 119-125
P. Rajković
M. Stanković
S. Marinković
On q-iterative methods for solving equations and systems 127-137
I. Radeka
D. Herceg
High order methods for semilinear singularly perturbed boundary value problems 139-161
E. Malkowsky
E. Savas
The -duals some matrix domains in FK spaces and matrix transformations 163-172
D. Herceg
Đ. Herceg
On a fourth-order finite difference method for nonlinear two-point boundary value problems 173-180
M. Nedeljkov Convulation equations in Colombeau's spaces 181-190